# SDR USAA2010012090146

- Difficulty date: December 1, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 655287875
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BETWEEN BS 927 TO BS 947.5, S17L.  REPLACED WEB BETWEEN BS 927 TO BS 947.5, S17L IAW SRM 51-10-02 AND DRAWING NR 65-45855.
